Ashwin Sah

Research

Selected Works

  • A. Sah. Diagonal Ramsey via effective quasirandomness, preprint.
    (pdf) (arXiv)

  • A. Sah, M. Sawhney, D. Stoner, and Y. Zhao. A reverse Sidorenko inequality. Inventiones mathematicae, 221(2), 665-711.
    (pdf) (online) (arXiv)

  • A. Sah, M. Sawhney, D. Stoner, and Y. Zhao. Exponential improvements for superball packing upper bounds. Advances in Mathematics, published online.
    (pdf) (online) (arXiv)

  • A. Sah. Improving the \(\frac{1}{3}-\frac{2}{3}\) Conjecture for Width Two Posets. Combinatorica, accepted.
    (pdf) (arXiv)

  • A. Sah, M. Sawhney, D. Stoner, and Y. Zhao. The number of independent sets in an irregular graph. Journal of Combinatorial Theory, Series B, 138(Sep), 172-195.
    (pdf) (online) (arXiv)

Publications

  • C. Defant, N. Kravitz, and A. Sah. Supertrees. Electronic Journal of Combinatorics, 27(2), P2.7.
    (pdf) (online) (arXiv)

  • N. Kravitz and A. Sah. Linear extension numbers of \(n\)-element posets. Order, published online.
    (pdf) (online) (arXiv)

  • M. Kural, V. McDonald, and A. Sah. Möbius formulas for densities of sets of prime ideals. Archiv der Mathematik, 115, 53-66.
    (pdf) (online) (arXiv)

  • N. Gillman, M. Kural, A. Pascadi, J. Peng, and A. Sah (2019). Patterns of primes in the Sato-Tate conjecture. Research in Number Theory, 6, 9.
    (pdf) (online) (arXiv)

  • N. Kravitz and A. Sah. A Stronger Connection Between the Erdős-Burgess and Davenport Constants. Journal of Number Theory, 210(May), 373-388.
    (pdf) (online) (arXiv)

  • J. Fox, A. Sah, M. Sawhney, D. Stoner, and Y. Zhao. Triforce and corners. Mathematical Proceedings of the Cambridge Philosophical Society, 169(1), 209-223.
    (pdf) (online) (arXiv)

  • M. Lee and A. Sah. Constraining Strong c-Wilf Equivalence Using Cluster Poset Asymptotics. Advances in Applied Mathematics, 103(Feb), 43-57.
    (pdf) (online) (arXiv)

  • A. Sah and M. Sawhney. On the Discrepancy Between Two Zagreb Indices. Discrete Mathematics, 341(9), 2575-2589.
    (pdf) (online) (arXiv)

Preprints

  • V. Jain, N. S. Pillai, A. Sah, M. Sawhney, and A. Smith. Dimension reduction using Kac-type walks: a unified view, preprint.
    (pdf) (arXiv)

  • V. Jain, A. Sah, and M. Sawhney. Perfectly Sampling \(k\ge(8/3+o(1))\Delta\)-Colorings in Graphs, preprint.
    (pdf) (arXiv)

  • A. Sah and M. Sawhney. Local limit theorems for subgraph counts, preprint.
    (pdf) (arXiv)

  • V. Jain, A. Sah, and M. Sawhney. On the real Davies' conjecture, preprint.
    (pdf) (arXiv)

  • A. Sah, M. Sawhney, and Y. Zhao. Cayley graphs without a bounded eigenbasis, preprint.
    (pdf) (arXiv)

  • A. Sah, M. Sawhney, and Y. Zhao. Patterns without a popular difference, preprint.
    (pdf) (arXiv)

  • R. Berkowitz, A. Sah, and M. Sawhney. Number of arithmetic progressions in dense random subsets of \(\mathbb{Z}/n\mathbb{Z}\), preprint.
    (pdf) (arXiv)

  • A. Sah, M. Sawhney, J. Tidor, and Y. Zhao. A counterexample to the Bollobás-Riordan conjectures on sparse graph limits, preprint.
    (pdf) (arXiv)

  • A. Sah. An improved bound on the least common multiple of polynomial sequences, preprint.
    (pdf) (arXiv)

Manuscripts in preparation